Bik, Michel Arthur

Up a level
Export as [feed] RSS
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2019 | 2018

2019

Bik, Arthur (2019). Noetherianity up to conjugation of locally diagonal inverse limits. Linear algebra and its applications, 582, pp. 237-290. Elsevier 10.1016/j.laa.2019.07.039

Bik, Arthur; Draisma, Jan; Eggermont, Rob H. (2019). Polynomials and tensors of bounded strength. Commununications in contemporary mathematics, 21(7), p. 1850062. World Scientific 10.1142/S0219199718500621

2018

Bik, Arthur; Draisma, Jan (2018). A note on ED degrees of group-stable subvarieties in polar representations. Israel journal of mathematics, 228(1), pp. 353-377. Springer 10.1007/s11856-018-1767-0

Provide Feedback